interesting! Yay! Thanks for posting that.
As far as side effects, yes, it can cause some stomach issues, like a lot of acid, stomach pain, nausea, etc. My advice to avoid all that is to: cut down on heavy carbs because eating them while on metform will make those side effects really bother you, don't take metformin on an empty stomach, so take it with food obviously, if you have to take it in the evening, eat your dinner no later than 7 so you can hopefully process some of that dinner before you lie down for the night. I take metformin twice a day and have none of those side effects.
People need to understand that metformin does not lower blood sugar by itself as some other drugs do. It helps your body metabolize food, particularly carbs. As I wrote, though, if you take it and then eat a lot of bread or potatoes, you may have some of those nasty side effects - which leads me to say that eating a lot of bread and potatoes will raise blood sugar very high, exactly what you don't want.
Laniemoderatordiabetes type 2 controlled by diet and exercise and
very low carb way of eating Check out the following site for more info on blood sugar:www.phlaunt.com/diabetes/